# SDR DALA2020020300854

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 50,840 hours, 22,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: ADJUSTED DOOR TO ALLOW CORRECT OPERATION OF KNUCKLE KNOCKER, OPS CHECK GOOD. (1467036)
